MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB
Model Number 305907
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Pma/510(k)#: an additional pma/510(k)# is listed for this device as k951254.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the syringe 5ml ll w/ndl sftygld 22x1-1/2 rb experienced a misaligned/jammed/insecure stopper and stopper damage/deformation.Product defects were noted prior to use.The following information was provided by the initial reporter: congestion deformation.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for evaluation? yes.D.10 returned to manufacturer on: (b)(6) 2020.H.6.Investigation summary as a lot number was unknown for this incident, a review of the production history could not be completed for this specific product.To aid in the investigation of this issue, one physical sample was returned for evaluation by our quality engineer team.Through examination of the opened sample, the stopper was found to be distorted within the syringe.Based on the investigation results, an exact manufacturing related cause could not be determined for this incident.Our quality team will continue to monitor the production process for signs of this potential defect and any emerging trends.
 
Event or Problem Description

Brand Name
SYRINGE 5ML LL W/NDL SFTYGLD 22X1-1/2 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10222540
Report Number9610847-2020-00197
Device Sequence Number14163500
Product Code FMF
UDI-Device Identifier30382903059073
UDI-Public30382903059073
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305907
Device Catalogue Number305907
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Initial Date Received by Manufacturer 06/11/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;